# SDR CALA0801009

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 28,610 hours, 15,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 36698
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY EXIT LIGHTS REF MM 33-51-06.
